# SDR REXA2016070901282

- Difficulty date: July 9, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,487 hours, 20,973 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN CRACKED AT FASTENER HOLE BELOW AFT DRAG ANGLE AND ASSIST MOTOR CABLE PULLEY BRACKET.  REPAIRED PASSENGER DOOR INNER SKIN BELOW AFT DRAG ANGLE AND ASSIST MOTOR CABLE PULLEY BRACKET IAW EA CRJ252-04537.
